W.Y.C. Chen, L.X.W. Wang and A.L.B. Yang,
Schur positivity and the q-log-convexity of the Narayana polynomials,
J. Algebraic Combin. 32 (2010) 303-338.

Cited by


  1. M. Ahmia and H. Belbachir, The Log-concavity property associated to hyperjacobsthal and hyperjacobsthal-Lucas sequences, Turkish Journal of Analysis and Number Theory 6(3) (2018) 107-110.

  2. M. Ahmia and H. Belbachir, p, q-Analogue of a linear transformation preserving log-convexity, Indian J. Pure Appl. Math. 49(3) (2018) 549-557.

  3. M. Ahmia, H. Belbachir and A. Belkhir, The log-concavity and log-convexity properties associated to hyperpell and hyperpell-lucas sequences, Ann. Math. Inform. 43 (2014) 3-12.

  4. W.Y.C. Chen, R.L. Tang, L.X.W. Wang and A.L.B. Yang, The q-log-convexity of the Narayana polynomials of type B, Adv. in Appl. Math. 44 (2010) 85-110.

  5. W.Y. C. Chen, R.L. Tang, L.X. W. Wang and A.L. B. Yang, The q-log-convexity of the generating functions of the squares of binomial coefficients, arXiv:0810.2247.

  6. W.Y.C. Chen and E.X.W. Xia, 2-log-concavity of the Boros–Moll polynomials, Proc. Edinb. Math. Soc. (2) 56 (2013) 701-722.

  7. D.Q.J. Dou and A.X.Y. Ren, On the q-log-convexity conjecture of Sun, Util. Math. 96 (2015) 49-64.

  8. D.Q.J. Dou and A.X.Y. Ren, The q-log-convexity of Domb's polynomials, Ars Combin. 123 (2015) 351-370.

  9. J.L. Gross, T. Mansour, T.W. Tucker and D.G.L. Wang, Log-concavity of combinations of sequences and applications to genus distributions, SIAM J. Discrete Math. 29(2) (2015) 1002-1029.

  10. A. Hamel, BIRS 15w2208: Positivity in algebraic combinatorics, Preprint.

  11. S.I. Kalmykov and D.B. Karp, Log-convexity and log-concavity for series in gamma ratios and applications, J. Math. Anal. Appl. 406 (2013) 400-418.

  12. V.P. Kostov, A. Martínez-Finkelshtein and B.Z. Shapiro, Narayana numbers and Schur–Szego composition, J. Approx. Theory 161 (2009) 464-476.

  13. H. Liang and J. Remmel, Stieltjes moment sequences of polynomials, arXiv:1710.05795.

  14. L.L. Liu, Linear transformations preserving log-convexity, Ars Combin. 100 (2011) 473-483.

  15. L.L. Liu and B.-X. Zhu, Strong q-log-convexity of the Eulerian polynomials of Coxeter groups, Discrete Math. 338 (2015) 2332-2340.

  16. P.R.W. McNamara and B.E. Sagan, Infinite log-concavity: Developments and conjectures, Adv. in Appl. Math. 44 (2010) 1-15.

  17. A.G. Shannon, Catalan triangles and Finucan's hidden folders, Notes on Number Theory and Discrete Mathematics 22(2) (2016) 10-16.

  18. H. Sun and Y. Wang, A combinatorial proof of the log-convexity of Catalan-like numbers, J. Integer Seq. 17(5) (2014) Article 14.5.2, 8 pp.

  19. F.-Z. Zhao, On log-concavity of a class of generalized Stirling numbers, Electron. J. Combin. 19(2) (2012) Paper 11, 10 pp.

  20. B.-X. Zhu, Some positivities in certain triangular arrays, Proc. Amer. Math. Soc. 142 (2014) 2943-2952.

  21. B.-X. Zhu, Log-convexity and strong q-log-convexity for some triangular arrays, Adv. in Appl. Math. 50 (2013) 595-606.

  22. B.-X. Zhu, Linear transformations and strong q-log-concavity for certain combinatorial triangle, arXiv:1605.00257.

  23. B.-X. Zhu, Log-concavity and strong q-log-convexity for Riordan arrays and recursive matrices, Proc. Roy. Soc. Edinburgh Sect. A 147(6) (2017) 1297-1310.

  24. B.-X. Zhu, q-log-convexity from linear transformations and polynomials with only real zeros, European J. Combin. 73 (2018) 231-246.

  25. B.-X. Zhu, Positivity of iterated sequences of polynomials, SIAM J. Discrete Math. 32(3) (2018) 1993-2010.

  26. B.-X. Zhu and H. Sun, Linear transformations preserving the strong q-log-convexity of polynomials, Electron. J. Combin. 22(3) (2015) Paper 3.26, 11 pp.